Research Repository

Items where Author is "O'Hara, JG"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 22.

Huang, C-S and O'Hara, JG and Mataramvura, S (2017) 'Efficient pricing of discrete arithmetic Asian options under mean reversion and jumps based on Fourier-cosine expansions.' Journal of Computational and Applied Mathematics, 311. 230 - 238. ISSN 0377-0427

Ibrahim, SNI and Ng, TW and O'Hara, JG and Nawawi, A (2017) 'Pricing holder-extendable options in a stochastic volatility model with an ornstein-uhlenbeck process.' Malaysian Journal of Mathematical Sciences, 11 (1). 1 - 8. ISSN 1823-8343

Ibrahim, SNI and O'Hara, JG and Zaki, MSM (2016) 'Pricing Formula for Power Options with Jump-Diffusion.' Applied Mathematics and Information Sciences, 10 (4). 1313 - 1317. ISSN 1935-0090

Charalambous, K and Sophocleous, C and O'Hara, JG and Leach, PGL (2015) 'A deductive approach to the solution of the problem of optimal pairs trading from the viewpoint of stochastic control with time-dependent parameters.' Mathematical Methods in the Applied Sciences, 38 (17). 4448 - 4460. ISSN 0170-4214

Okelola, MO and Govinder, KS and O'Hara, JG (2015) 'Solving a partial differential equation associated with the pricing of power options with time-dependent parameters.' Mathematical Methods in the Applied Sciences, 38 (14). 2901 - 2910. ISSN 0170-4214

Wang, H and O'Hara, JG and Constantinou, N (2015) 'A path-independent approach to integrated variance under the CEV model.' Mathematics and Computers in Simulation, 109. 130 - 152. ISSN 0378-4754

Ibrahim, SNI and O'Hara, JG and Constantinou, N (2014) 'Pricing extendible options using the fast Fourier transform.' Mathematical Problems in Engineering, 2014. ISSN 1024-123X

Ibrahim, SNI and O'Hara, JG and Constantinou, N (2013) 'Risk-neutral valuation of power barrier options.' Applied Mathematics Letters, 26 (6). 595 - 600. ISSN 0893-9659

O'Hara, JG and Sophocleous, C and Leach, PGL (2013) 'Application of Lie point symmetries to the resolution of certain problems in financial mathematics with a terminal condition.' Journal of Engineering Mathematics, 82 (1). 67 - 75. ISSN 0022-0833

Ibrahim, S and O'Hara, JG and Constantinou, N (2013) 'Pricing Power Options under the Heston Dynamics using the FFT.' New Trends in Mathematical Sciences, 1 (1). 1 - 9. ISSN 2147-5520

Caister, NC and Govinder, KS and O'Hara, JG (2011) 'Solving a nonlinear pde that prices real options using utility based pricing methods.' Nonlinear Analysis: Real World Applications, 12 (4). 2408 - 2415. ISSN 1468-1218

Caister, NC and Govinder, KS and O'Hara, JG (2011) 'Optimal system of Lie group invariant solutions for the Asian option PDE.' Mathematical Methods in the Applied Sciences, 34 (11). 1353 - 1365. ISSN 0170-4214

Sophocleous, C and O'Hara, JG and Leach, PGL (2011) 'Symmetry analysis of a model of stochastic volatility with time-dependent parameters.' Journal of Computational and Applied Mathematics, 235 (14). 4158 - 4164. ISSN 0377-0427

Pillay, E and O'Hara, JG (2011) 'FFT based option pricing under a mean reverting process with stochastic volatility and jumps.' Journal of Computational and Applied Mathematics, 235 (12). 3378 - 3384. ISSN 0377-0427

Sophocleous, C and O'Hara, JG and Leach, PGL (2011) 'Algebraic solution of the Stein-Stein model for stochastic volatility.' Communications in Nonlinear Science and Numerical Simulation, 16 (4). 1752 - 1759. ISSN 1007-5704

Sinkala, W and Leach, PGL and O'Hara, JG (2011) 'Embedding the Vasicek model into the Cox-Ingersoll-Ross model.' Mathematical Methods in the Applied Sciences, 34 (2). 152 - 159. ISSN 0170-4214

Caister, NC and O'Hara, JG and Govinder, KS (2010) 'Solving the Asian option PDE using lie symmetry methods.' International Journal of Theoretical and Applied Finance, 13 (8). 1265 - 1277. ISSN 0219-0249

Gounden, S and O'Hara, JG (2010) 'An analytic formula for the price of an American-style Asian option of floating strike type.' Applied Mathematics and Computation, 217 (7). 2923 - 2936. ISSN 0096-3003

Naicker, V and O'Hara, JG and Leach, PGL (2010) 'A note on the integrability of the classical portfolio selection model.' Applied Mathematics Letters, 23 (9). 1114 - 1119. ISSN 0893-9659

Sinkala, W and Leach, PGL and O'Hara, JG (2008) 'An optimal system and group-invariant solutions of the Cox-Ingersoll-Ross pricing equation.' Applied Mathematics and Computation, 201 (1-2). 95 - 107. ISSN 0096-3003

Sinkala, W and Leach, PGL and O'Hara, JG (2008) 'Invariance properties of a general bond-pricing equation.' Journal of Differential Equations, 244 (11). 2820 - 2835. ISSN 0022-0396

Sinkala, W and Leach, PGL and O'Hara, JG (2008) 'Zero-coupon bond prices in the Vasicek and CIR models: Their computation as group-invariant solutions.' Mathematical Methods in the Applied Sciences, 31 (6). 665 - 678. ISSN 0170-4214

This list was generated on Mon Dec 9 05:43:43 2019 GMT.